Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

The ring of holomorphic functions on a Stein compact set as a unique factorization domain


Author: H. G. Dales
Journal: Proc. Amer. Math. Soc. 44 (1974), 88-92
MSC: Primary 32E25
DOI: https://doi.org/10.1090/S0002-9939-1974-0333245-4
MathSciNet review: 0333245
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Let $ \Gamma $ be the ring of germs of analytic functions on a Stein compact subset $ K$ of a complex-analytic space. Necessary and sufficient conditions on $ K$ for $ \Gamma $ to be a unique factorization domain are given.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 32E25

Retrieve articles in all journals with MSC: 32E25


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1974-0333245-4
Keywords: Analytic space, germs of analytic functions, Stein compact set, Noetherian ring, unique factorization domain
Article copyright: © Copyright 1974 American Mathematical Society

American Mathematical Society